Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Radiation and urine odor

Premium Questions

Dr. Prasad MD

have had an odor in my private area that I can't explain. Should I request an MRI? Also, I had a bad ... in the urine. My creatinine is just below the threshold and my bun/creatinine is just above the... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Sudhir Kumar MD

helps a little. Pain sometimes radiates down my leg to the knee. Urinary output is fairly normal, although more frequent. Urine appears normal: no change in color, no odor, no cloudiness. No fever,... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)
Dr. Monish De MD

. It was followed by 33 radiation treatments. I now ware a supra pubic catheter. Reciently i have noticed a strong urine odor from my urine. What can cause this? ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Pavan Kumar Gupta MD

I finished my Radiation treatments for Prostate Cancer XXXXXXX 27th . My urinary side affects very ... any urge to urinate and I waite a little or run water ,it very hard to hold. Is this part ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Grzegorz Stanko MD

I have Prostate cancer and had external beam radiation ,which finished almost two months ago. My ... attempts when I urinate to feel like my bladder is really empty. I feel that I urinated enough ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Dr. Ivan Romic MD

seem to be urinating a lot, when I pass urine it feels very relieving.. Any advise much appreciated ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Vivek Chail MD

hx of ca in prostate radiation tx ended 7/2011. continued ab and chest pain. have greasy/mucus stools after fatty foods. also have debris floating in urine that has foul smell and color. recent onset ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Senthilnathan Subramanian MD

2 weeks ago I was unable to Urinate and I Severally was in pain, went to the E.R and they checked my urine and did blood check, nothing wrong, but they put a Foley Catheter in and gave me pain ... View answer

Answered by : Dr. Senthilnathan Subramanian ( Ayurveda Specialist)
Dr. Olgeta Xhufka MD

My brother post radiation for bladder cancer has had painful urination and frequency for past year. Tried hyperbaric o2 TX with no relief. Told it is from urethra, not bladder. UTI free. What else could ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Rohan Khandelwal MD

My husband is recovering from radiation treatment for metastatic prostate cancer . He is having difficulty urinating and despite numerous amounts of stool softeners, laxatives, and high fiber is not having ... View answer

Answered by : Dr. Rohan Khandelwal ( Oncologist)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Prostatitis secondary to radiation is causing it.treat the cause reduce fluid intake after 3 pm noon.

Dr. Matin Ahmad Khan MD

Information is inadequate. Did you had burning sensation in urine, urgency of urine , the pain radiates somewhere ,Get your urine examined and do get an U/S of your full abdomen then see your...

Dr. Prakash H Muddegowda MD

Hi. Yes. With chills means it is not improving. You need to get urine culture and sensitivity and change of antibiotics. Meet your doctor.